Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fever, stomach intestinal cramps, night sweating, normal bowel movements, taking ibuprofen

I have had a low grade fever for about 2.5 weeks. I ate something just shortly before that time at a local eatery and I got small intestine stomach cramps for about a week starting the next day. I now have a healthy appetite . My fever gets worse at night. When it is about 100.4 my face feels flush. My tempertaure has never gone over 101. I do get night sweats but they are doing better now. I did not vomit and only one episode of loose stools but not diahrea. I now have normal bowel movements, small intestine cramps are gone. I have not lost any strength and I have been taking Ibuprofen which does lower the fever effectively but must take it again within eight hours. My scalp when I do have a fever is tender otherwise I am fine. I have no muscle cramps . I have not gone to the doctor because I have no health insurance and funds are an issue.
Asked On : Sat, 12 May 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for the query. Some of the symptoms you mention would be compatible with a benign gastroenteritis, or gastrointestinal infection. By definition, the vast majority of cases completely resolve by 4 weeks; if symptoms do persist after that time, it will be necessary for you to see a physician and inquire about other possibilities.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor